Alert archive / Maryland / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 28, 2016Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2016, 8:16 PM EDT for Talbot County, Maryland. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2016, 8:16 PM EDT (00:16 UTC)
Expired
Jun 28, 2016, 8:45 PM EDT
In force
29 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

973 
WWUS81 KPHI 290016
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT TUE JUN 28 2016
 
MDZ015-019-290045-
TALBOT-QUEEN ANNE'S-
816 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...

AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COPPERVILLE TO PRINCE FREDERICK...AND MOVING
SOUTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
PEA SIZE HAIL. HEAVY DOWNPOURS WILL OCCUR AS WELL CAUSING PONDING OF
WATER ON ROADWAYS. 

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3875 7634 3884 7626 3879 7620 3888 7620
      3889 7618 3865 7595 3857 7604 3863 7608
      3864 7615 3868 7617 3868 7621 3871 7624
      3876 7622 3871 7628 3872 7630 3878 7629
      3877 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0015Z 339DEG 16KT 3885 7623 3855 7661 
$$

MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 7:36 PM EDT, 40 minutes earlier.

Area forecast discussion, Jun 28, 7:36 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
736 PM EDT TUE JUN 28 2016

.SYNOPSIS...
Low pressure is forming on a cold front crossing the mid Atlantic
states this evening. That front drifts offshore on Wednesday. Weak
high pressure builds in for Thursday. A cold front approaches from
the west on Friday and moves offshore Saturday. High pressure
follows later Saturday into Monday. A strong warm front should be
moving northeast toward our area on Tuesday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A Severe Thunderstorms Watch is in effect for Eastern
Pennsylvania, portions of NJ along the Delaware River, as well as
New Castle and Kent in Delaware, and Cecil, Kent, and Queen Anne's
in Maryland through 10 pm.

A cold front is progressing through eastern Pennsylvania and
central Maryland. Showers and thunderstorms along and ahead of
this front are due to instability and a short wave/vorticity
impulse approaching from the west. This activity will all move
eastward. MLCAPE has reached 2,000. Bulk shear values are around
30-35 knots, and mid level winds are only 30-40 knots, but with
the amount of available CAPE, some storms could build high enough
to produce some hail and strong wind gusts. Another concern will
be heavy rainfall. Even though PW values are only ~1.5 inches,
very heavy rainfall is occuring and could produce over an inch in
an hour in some areas, leading to ponding in urbanized and poor
drainage areas.

All remaining shower and thunderstorm activity will begin to
diminish after midnight, and the remainder of the overnight should
end up mostly precipitation free except a few isolated
showers/sprinkles. Once the rain ends, some low clouds and patchy
fog could develop, especially in areas where winds drop off and
become light and variable.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Wednesday should be a very nice day. The cold front will either
be offshore, or moving offshore at the start of the day. We are
not expecting any showers to be affecting the area, but if there
was any showers, it would be near the frontal boundary.

After any morning fog/low clouds burns off, a nice day should
develop across the area. Some scattered cumulus cloud build up is
expected during the day, but we'll be precipitation free. We are
expecting close to normal, or slightly above normal temperatures
for Wednesday, even with the light northwest flow.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
500MB: A -1SD short wave trough over the eastern Great Lakes
Tuesday night weakens during mid week at the expense of a more
significant trough (-2SD) developing over southeast Canada late
Friday and Saturday. Eventually ridging follows into the northeast
USA early next week.

Temperatures: June, through the 27th has averaged 1 to 2 degrees
above normal at PHL, RDG, ABE, and TTN, near normal at ILG/ACY,
0.6F above normal at GED and surprisingly a degree below normal at
MPO. Calendar day averages the next week or so should be within 3
degrees of normal... nothing notable. So the monthly average
should be very close to the monthly departures posted above and
also available in our preliminary CF6 within the MT Holly climate
web link.

Forecast basis: Unless otherwise noted, a 50 50 blend of the
12z/28 GFS/NAM MOS guidance Wednesday night - Thursday night,
thereafter the 12z/28 GFS MEX MOS for Friday and WPC Guidance
Friday night- Tuesday. I did take into account the 12z/28 ECMWF op
run and added several degrees to some of the max's Thu-Mon,
especially north of PHL near I78 north to the northern border.
Saturday: raised temps almost all the way to the coast where near
90F possible on a west or west southwest wind.

The dailies...

Wednesday night through Thursday...High pressure briefly builds
in, in the wake of the cold front. Nice seasonable summer weather.
Confidence: Above average.

Thursday night...waa may still bring a shower or thunderstorm to
the DE coast. Patchy fog probable parts of the area, especially
favored nw NJ valleys. Confidence: average.

Friday...a chance of showers and thunderstorms ahead of the next
cold front, otherwise partly to mostly sunny, very warm and more
humid. Heat index lower 90s. Confidence: average.

Saturday...Rainfree and very warm, lower dewpoints. Confidence:
above average.

Sunday through Monday Independence Day...Weak high pressure
should build in for Sunday and Independence Day. Thus at this
point, we still expect this period to be dry. Nice summer weather
for the outdoor celebrations. Confidence: Average. the reason its
only average is that am a little concerned about thunderstorms
moving into the area Monday afternoon ahead of a developing strong
warm front.

Tuesday...Depending on how quickly the high shifts off shore, low
level flow will shift to southerly sometime on Tuesday, bringing
warm air and moisture advection. Forecast is rainfree at this time
but warm frontal thunderstorms are a concern. Confidence: below
average.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Generally VFR/MVFR conditions this evening, with the exception of
when any showers/thunderstorms affect a TAF site. A period of
heavy rainfall, gusty winds, and low visibilities will occur with
any thunderstorms.

After the rain moves through late tonight, low clouds and fog
area again expected to develop. Ceilings and visibilities are
expected to lower to IFR overnight through daybreak Wednesday.
Once any low clouds/fog burns off Wednesday morning, VFR
conditions will prevail for the remainder of the day.

Winds are mostly southeast to southwest across the area, but
become variable at times. Once the front moves through overnight,
winds will become west, then northwest during the day Wednesday.
Wind speeds are expected to generally be 10 knots or less.

Outlook...
Confidence on the days listed below is generally above average.

Wednesday night through Thursday...VFR. Light northwest wind
become southerly late day. Confidence: above average.

Thursday night through Friday...MVFR and brief IFR conditions
will be possible with any showers and thunderstorms that move
through the region during this time...probably mainly Friday.
Patchy IFR stratus/fog possible early Friday morning.

Saturday...VFR. west to northwest wind.

Sunday...VFR.

&&

.MARINE...
Sub-Small Craft Advisory conditions will prevail across the
waters tonight through Wednesday. A cold front will move across
the waters early wednesday, so southerly winds today/tonight will
become westerly/northwesterly on Wednesday.

A period of showers and possible thunderstorms may affect the
waters late this evening, before dissipating overnight. If any
thunderstorms do occur, they could locally increase winds and
waves.

Outlook...
Wednesday night through Sunday...winds and seas should remain
below SCA criteria. Although gusty winds are possible in the
vicinity of any thunderstorms Thursday night or Friday.

RIP CURRENTS...
Wednesday: at this time we are expecting to assign a low risk
with an offshore wind and a southeast or east southeast swell of 2
to 2.5 feet at about 8 seconds.

Thereafter, the rip current risk will be low to possibly moderate
at times during the balance of this week through the weekend, in
part dependent on the amount of onshore wind. In other words, not
much change from the somewhat active month of June. AWARENESS:
weak swimmers for their own safety should swim only in the
presence of lifeguards. It is not worth being a rip current victim
by swimming near jetties, or after the lifeguards go home, or with
untrained weak swimming bystanders who wont be capable of saving a
distressed swimmer, except to call 911, which then could be too
late.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Drag
Near Term...Iovino/Robertson
Short Term...Robertson
Long Term...Drag
Aviation...Drag/Iovino/Robertson
Marine...Drag
Hazardous weather outlook, Jun 28, 4:15 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUN 28 2016

NJZ007-009-PAZ054-055-060>062-101>106-292015-
WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
415 PM EDT TUE JUN 28 2016

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-008-010-292015-
SUSSEX-MORRIS-SOMERSET-
415 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING. THE PRIMARY HAZARD WITH ANY SEVERE STORMS IS EXPECTED
TO BE STRONG WINDS.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR
DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH
ANY SHOWERS AND THUNDERSTORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-MDZ019-020-NJZ012-013-020>023-292015-
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-MIDDLESEX-
WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
415 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH GUSTY WINDS
AND SMALL HAIL.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR
DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH
ANY SHOWERS AND THUNDERSTORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-NJZ015>019-027-PAZ070-071-292015-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
415 PM EDT TUE JUN 28 2016

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-292015-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
415 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING WITH GUSTY
WINDS AND SMALL HAIL.

HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR
DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH
ANY THUNDERSTORMS THIS EVENING.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-292015-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-292015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
415 PM EDT TUE JUN 28 2016

...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 28, 6:13 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 28 2016

NJZ007-PAZ062-282315-
WARREN-NORTHAMPTON-
613 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT WARREN...EASTERN NORTHAMPTON AND
SOUTHEASTERN MONROE COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR BELFAST...OR 7 MILES
NORTH OF EASTON...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...FORKS...WILSON...WASHINGTON...BLAIRSTOWN...NAZARETH...
BANGOR...PEN ARGYL...WIND GAP...BELVIDERE...HARMONY...OXFORD...
ALPHA...HOPE...BELFAST...WEST EASTON...TATAMY...EAST BANGOR...
DELAWARE WATER GAP AND GLENDON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4091 7478 4061 7522 4080 7543 4084 7537
      4086 7529 4090 7523 4091 7524 4093 7522
      4095 7515 4097 7512 4097 7514 4099 7513
      4104 7503 4108 7499
TIME...MOT...LOC 2212Z 242DEG 14KT 4080 7521

AMC
Special weather statement, Jun 28, 6:17 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT TUE JUN 28 2016

PAZ054-055-282315-
CARBON-MONROE-
617 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
NORTHEASTERN NORTHAMPTON...MONROE AND CARBON COUNTIES...

AT 616 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTMANS...OR 8
MILES NORTH OF LEHIGHTON...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...
PALMERTON...JIM THORPE...WEATHERLY...SKYTOP...CHRISTMANS...
TANNERSVILLE...MOUNTAINHOME...REEDERS...POCONO PINES...
BELTZVILLE STATE PARK...DELAWARE WATER GAP...MECKESVILLE...
CANADENSIS...ANALOMINK...JONAS AND GILBERT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4102 7506 4100 7511 4098 7514 4097 7512
      4093 7522 4090 7524 4076 7576 4097 7585
      4101 7573 4103 7574 4105 7577 4109 7577
      4124 7524
TIME...MOT...LOC 2216Z 264DEG 25KT 4095 7568

AMC
Local storm report, Jun 28, 7:25 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             PLEASANT VALLEY         40.75N  75.01W
06/28/2016  M1.00 INCH       WARREN             NJ   911 CALL CENTER

&&

EVENT NUMBER PHI1601305

STAFF
Special weather statement, Jun 28, 7:35 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT TUE JUN 28 2016

PAZ054-055-061-062-290030-
CARBON-MONROE-NORTHAMPTON-LEHIGH-
735 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN...
NORTHAMPTON...NORTHWESTERN LEHIGH...SOUTHERN MONROE...NORTHERN BERKS
AND CARBON COUNTIES...

AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ALLAMUCHY-PANTHER VALLEY TO NEAR EMERALD...AND MOVING
EAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...NORTHAMPTON...EAST STROUDSBURG...NAZARETH...PALMERTON...
BANGOR...JIM THORPE...SLATINGTON...PEN ARGYL...NESQUEHONING...
WIND GAP...BATH...WEATHERLY...WALNUTPORT...BELFAST...TATAMY...
EAST BANGOR...NEW TRIPOLI...BEERSVILLE AND DANIELSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4092 7598 4094 7592 4101 7510 4098 7514
      4093 7510 4079 7511 4077 7513 4078 7517
      4075 7519 4072 7519 4065 7586 4068 7589
      4074 7576 4083 7590 4090 7598
TIME...MOT...LOC 2335Z 258DEG 34KT 4090 7485 4077 7566

AMC
Special weather statement, Jun 28, 7:35 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT TUE JUN 28 2016

DEZ003-MDZ012-015-019-020-290015-
INLAND SUSSEX-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
735 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
SOUTHWESTERN KENT...TALBOT...SOUTHWESTERN QUEEN ANNE'S AND SOUTHERN
CAROLINE COUNTIES...

AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OVERTON TO NEAR DUNKIRK...AND MOVING SOUTHEAST AT 35
MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...PRESTON...OXFORD...
QUEEN ANNE...CHOPTANK...HARMONY...AGNER...WINDYHILL...GRASONVILLE...
CORDOVA...STEVENSVILLE...COPPERVILLE...TANYARD...SKIPTON...
WYE MILLS...SMITHVILLE AND CHESTER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3897 7625 3896 7631 3884 7637 3885 7638
      3894 7636 3904 7631 3898 7628 3900 7617
      3903 7624 3912 7625 3877 7570 3868 7594
      3857 7602 3868 7621 3876 7622 3871 7628
      3878 7629 3876 7632 3867 7634 3876 7638
TIME...MOT...LOC 2335Z 320DEG 29KT 3905 7623 3867 7666

MWG
Special weather statement, Jun 28, 8:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT TUE JUN 28 2016

MDZ015-019-290045-
TALBOT-QUEEN ANNE'S-
816 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...

AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COPPERVILLE TO PRINCE FREDERICK...AND MOVING
SOUTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
PEA SIZE HAIL. HEAVY DOWNPOURS WILL OCCUR AS WELL CAUSING PONDING OF
WATER ON ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3875 7634 3884 7626 3879 7620 3888 7620
      3889 7618 3865 7595 3857 7604 3863 7608
      3864 7615 3868 7617 3868 7621 3871 7624
      3876 7622 3871 7628 3872 7630 3878 7629
      3877 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0015Z 339DEG 16KT 3885 7623 3855 7661

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:16 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
Jun 28, 8:51 PM EDTSpecial Weather StatementPHIHunterdon, Somerset54 min

Nearby

Special Weather Statements in Maryland, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.